Opuscula Mathematica
Opuscula Math. 31, no. 1 (), 75-96
http://dx.doi.org/10.7494/OpMath.2011.31.1.75
Opuscula Mathematica

Subadditive periodic functions


Abstract. Some conditions under which any subadditive function is periodic are presented. It is shown that the boundedness from below in a neighborhood of a point of a subadditive periodic (s.p.) function implies its nonnegativity, and the boundedness from above in a neighborhood of a point implies it nonnegativity and global boundedness from above. A necessary and sufficient condition for existence of a subadditive periodic extension of a function \(f_{0}:[0,1)\rightarrow \mathbb{R}\) is given. The continuity, differentiability of a s.p. function is discussed, and an example of a continuous nowhere differentiable s.p. function is presented. The functions which are the sums of linear functions and s.p. functions are characterized. The refinements of some known results on the continuity of subadditive functions are presented.
Keywords: subadditive function, periodic function, periodic extension, concave function, continuity, continuous nowhere differentiable function.
Mathematics Subject Classification: 39B62, 26A51.
Cite this article as:
Janusz Matkowski, Subadditive periodic functions, Opuscula Math. 31, no. 1 (2011), 75-96, http://dx.doi.org/10.7494/OpMath.2011.31.1.75
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.